| Model Number |
WA22723S |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the resection electrode loops fell off.This issue occurred during a therapeutic transurethral resection of prostrate procedure.There was a delay of less than 30 minutes, and the procedure was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
Updated fields: d4, d7a, h4, h6.This supplemental report is being submitted to provide the results of the legal manufacturer¿s final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: cutting band melted broken in half/both sides of fork tubes were melted due to thermal damage.Based on the results of the investigation, the findings do not lead to a clear conclusion about the cause of the reported event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.